How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55457
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

My wife has reaccurrent corneal erosion syndrome on one

Resolved Question:

Hi
My wife has reaccurrent corneal erosion syndrome on one of her eyes.
She has been been given lots of drops and creams to combat it over the years but nothing helps with the pain
Could you recommend any medication or treatment that my help?
Many thanks
Stuart
Submitted: 1 year ago.
Category: Medical
Expert:  Shantal-Mod replied 1 year ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Expert:  Dr. Phil, MD replied 1 year ago.
Thanks for this questionDo you still need help on this?
Customer: replied 1 year ago.
Yes please
Expert:  Dr. Phil, MD replied 1 year ago.
Has she seen a specialist?This could be an immune system issue
Customer: replied 1 year ago.
She had been to the London eye hospital
Customer: replied 1 year ago.
Immune system?/
Expert:  Dr. Phil, MD replied 1 year ago.
I see.She might need to be on oral immune suppressantsShe should see a rheumatologist
Customer: replied 1 year ago.
What are oral immune suppressants
Expert:  Dr. Phil, MD replied 1 year ago.
Medicine to suppress the immune systemRecurrent erosions like this are often due to the immune system going wacky
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 55457
Experience: GP in the United States
Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Customer: replied 1 year ago.
I thought immune issues where serious like aids or cancers
Expert:  Dr. Phil, MD replied 1 year ago.
No, not necessarilythere are mild immune system issues
Customer: replied 1 year ago.
Brought on by what
Expert:  Dr. Phil, MD replied 1 year ago.
sometimes the immune system goes wacky after a mild virus infectionjust like lupus or rheumatoid
Customer: replied 1 year ago.
Ok thanks
Expert:  Dr. Phil, MD replied 1 year ago.
welcome :)please don't forget a positive rating for. I appreciate it